# SDR USAA2012080800021

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277MC
- Part serial: BN883
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - LEFT OUTBOARD AFT FLAP HAS SEVERAL GOUGES AND DENTS AND IS DELAMINATED 18 INCHES OUTBOARD OF INBOARD END, 4 INCHES FROM TRAILING EDGE.  REMOVED AND REPLACED AFT FLAP IAW JOB CARD 03C30927015.
